Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 570940, 15 pages
Research Article

An Adaptive Approach for Defending against DDoS Attacks

Muhai Li1,2 and Ming Li1

1School of Information Science & Technology, East China Normal University, no. 500 Dong-Chuan Road, Shanghai 200241, China
2Department of Computer Science, Zaozhuang University, Shandong 277160, China

Received 4 February 2010; Accepted 13 March 2010

Academic Editor: Cristian Toma

Copyright © 2010 Muhai Li and Ming Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhai Li and Ming Li, “An Adaptive Approach for Defending against DDoS Attacks,” Mathematical Problems in Engineering, vol. 2010, Article ID 570940, 15 pages, 2010. doi:10.1155/2010/570940